# SDR IPXA2019022039263

- Difficulty date: February 11, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 17,799 hours, 11,417 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 2214050515
- Condition: Cracked
- Location: #1 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C#1 ENGINE NOSE INLET COWL AFT SIDE AT THE 9 O'CLOCK POSITION, AIR INLET LINE IS LOOSE AND INLET SURFACE IS CRACKEDREPAIRED PER P&W SRM 54-10-00 FIG 201
